# SDR AALA2009051300926

- Difficulty date: May 13, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  ESCAPE PATH LIGHTING FROM ROW 20 AND BACK INOPERATIVE. REPLACED AFT POSITIONED BATTERY CHARGER ASSEMBLY.
